# SDR SWAA2021030849561

- Difficulty date: February 15, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 47,393 hours, 32,204 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fastener
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FASTENER OF LEADING EDGE RIB LOCATED LE STA 86.66 RT HORIZONTAL STAB (3EA) / REPLACED FASTENERS (3EA) ON LEADING RIB LOCATED ON LE STA 86.66 RT HORIZONTAL STAB IAW SRM B737-700 51-40-02 AND DRAWING #186A1001 REV A
